Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/231

Title: A new integrable system on the sphere
Authors: Dullin, Holger R.
Matveev, Vladimir S.
Issue Date: 2004
Abstract: We present a new Liouville-integrable natural Hamiltonian system on the (cotangent bundle of the) sphere S2. The second integral is cubic in the momenta.
Description: This pre-print has been submitted, and accepted, to the journal, Mathematical Research Letters. The definitive version: DULLIN, H.R. and MATVEEV, V.S., 2004. A new integrable system on the sphere. Mathematical Research Letters, 11(5-6),pp. 715-722.
URI: https://dspace.lboro.ac.uk/2134/231
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
dullin_new.pdf167.4 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.